(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Similarity transformations and exact solutions for a family of higher-dimensional generalized Boussinesq equations 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 361, 期号: 3, 页码: 223-230
Authors:  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
higher-dimensional generalized Boussinesq equation  similarity reductions  solitary wave-like solution  doubly-periodic wave-like solution